# SDR UPS204440

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON THE MOPSILL AT STATION 304 TO 344, RBL 61 AND WL 208.  MAINTENANCE REMOVED THE CORROSION, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-10-1, 53-10-2 AND 51-30-2.
